# SDR GTIA2022092936684

- Difficulty date: September 29, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N938NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10402
- Aircraft time: 4,916 hours, 2,037 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST BATTLE LOW-SERVICE L1 DOOR ASSIST BATTLE IAW AMM 52-10-00
